# SDR 99ZZZX3369

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 430375001105
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE CAUTION LIGHT STAYS ON.
